# SDR UPS05845719

- Difficulty date: October 19, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 207 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FINGER DOUBLER AT FS 207 HAS TWO CRACKS 3" AND 2" BELOW L21L.  REMOVED FINGER DOUBLER AT FS 207 L21L IAW SRM 51-1-20D.  FABRICATED AND INSTALLED FINGER DOUBLER AT FS 207 L21L IAW SRM 53-4-1 FIG 4, AND SRM 51-1-21.
